# SDR DALA2024082608443

- Difficulty date: August 25, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 92,000 hours, 12,109 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Condition: Faulted
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3303 - GEAR - DUE TO MULTIPLE ECAM LGCIU FAULTS AND GEAR NOT DOWN-LOCKED MSG. CORRECTIVE ACTION: REPLACED LANDING GEAR CONTROL LEVER. GEAR SWING OPS CHECK GOOD. (6006992)
